Generalization of the Migdal's recursion relation - I. The harmonic rotator model in two dimensions

G. Forgács, A. Zawadowski

Research output: Contribution to journalArticle

Abstract

A systematic approximative scheme for the solution of the Migdal's recursion formula for continuous spin systems is worked out. The new method avoids a number of problems present in the original solution given by Migdal. The critical behaviour of the two dimensional harmonic rotator model (n=2, where n is the number of spin components) is calculated as an illustration of the method. Finally, a model for which the approximative scheme becomes exact is discussed.

Original languageEnglish
Pages (from-to)347-357
Number of pages11
JournalZeitschrift für Physik B Condensed Matter
Volume46
Issue number4
DOIs
Publication statusPublished - 1982

Fingerprint

recursive functions
harmonics

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Condensed Matter Physics

Cite this

Generalization of the Migdal's recursion relation - I. The harmonic rotator model in two dimensions. / Forgács, G.; Zawadowski, A.

In: Zeitschrift für Physik B Condensed Matter, Vol. 46, No. 4, 1982, p. 347-357.

Research output: Contribution to journalArticle

@article{aeceb834cdfe468d8c56973cb961a959,
title = "Generalization of the Migdal's recursion relation - I. The harmonic rotator model in two dimensions",
abstract = "A systematic approximative scheme for the solution of the Migdal's recursion formula for continuous spin systems is worked out. The new method avoids a number of problems present in the original solution given by Migdal. The critical behaviour of the two dimensional harmonic rotator model (n=2, where n is the number of spin components) is calculated as an illustration of the method. Finally, a model for which the approximative scheme becomes exact is discussed.",
author = "G. Forg{\'a}cs and A. Zawadowski",
year = "1982",
doi = "10.1007/BF01307710",
language = "English",
volume = "46",
pages = "347--357",
journal = "Zeitschrift für Physik B Condensed Matter and Quanta",
issn = "1434-6028",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Generalization of the Migdal's recursion relation - I. The harmonic rotator model in two dimensions

AU - Forgács, G.

AU - Zawadowski, A.

PY - 1982

Y1 - 1982

N2 - A systematic approximative scheme for the solution of the Migdal's recursion formula for continuous spin systems is worked out. The new method avoids a number of problems present in the original solution given by Migdal. The critical behaviour of the two dimensional harmonic rotator model (n=2, where n is the number of spin components) is calculated as an illustration of the method. Finally, a model for which the approximative scheme becomes exact is discussed.

AB - A systematic approximative scheme for the solution of the Migdal's recursion formula for continuous spin systems is worked out. The new method avoids a number of problems present in the original solution given by Migdal. The critical behaviour of the two dimensional harmonic rotator model (n=2, where n is the number of spin components) is calculated as an illustration of the method. Finally, a model for which the approximative scheme becomes exact is discussed.

UR - http://www.scopus.com/inward/record.url?scp=34250224528&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250224528&partnerID=8YFLogxK

U2 - 10.1007/BF01307710

DO - 10.1007/BF01307710

M3 - Article

AN - SCOPUS:34250224528

VL - 46

SP - 347

EP - 357

JO - Zeitschrift für Physik B Condensed Matter and Quanta

JF - Zeitschrift für Physik B Condensed Matter and Quanta

SN - 1434-6028

IS - 4

ER -